# SDR DJFA2005142

- Difficulty date: September 24, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N799TA
- Make and model: Beech 400A
- Aircraft serial: RK209
- Aircraft time: 5,690 hours, 4,692 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Heater Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

KBNA - THE CREW REPORTED THAT SMOKE WAS COMING FROM THE WINDSHIELD HEATER SWITCHES DURING CLIMB-OUT.  THE SWITCHES WERE TURNED OFF.  AN EMERGENCY WAS DECLARED AND THE CREW DONNED OXYGEN MASKS.  THE AIRCRAFT WAS RETURNED TO KBNA AND AN UNEVENTFUL LANDING WAS MADE.  MAINTENANCE FOUND A LOOSE TERMINAL SCREW ON THE WING INSPECTION LIGHT SWITCH/CIRCUIT BREAKER.  THE SWITCH WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
